MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 20005D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient from case day on (b)(6) 2025 presented with diffuse lamellar keratitis (dlk) both eyes (ou) on day 1 post op.Patient vision was 20/200 ou.Surgeon started patient with steroid drop every 2 hours for 24 hours and then started on oral steroid for a 14 day taper dose.Surgeon saw patient on (b)(6) 2025 and left eye (os) inflammation appeared to resolve but right eye (od) still presented with mild inflammation and was continuing with steroid drops every 4 hours.On (b)(6) 2025 visit os vision was 20/20 and od was 20/40.Surgeon will see patient in two weeks and will provide update if further treatment is needed.Laser energy settings were discussed with surgeon and surgeon stated that she doesn't feel it is laser involvement but feels that it is patient specific as he had other health related issues around the same time, he had the lasik procedure.Additional information received: pre lasik-visual acuity (va): sans corrected; od 20/350, os 20/300, ou 20/300, with correction dvo¿s; od 20/20 os 20/20-1 ou 20/20.Post lasik va 1 day; od 20/60, os 20/25-1, ou 20/20, 2 day; od 20/250, os 20/25+2, started on oral pred, 3 day; od 20/60-2, os 20/20, 5 day; od 20/25-1, os 20/25-1, 8 day; od 20/60, od 20/25, ou 20/30+3, 12 day; od 20/50, os 20/25, ou 20/30, tapering oral pred, 19 day; od 20/50, os 20/25-2, ou 20/20-2, 1 month; od 20/50, os 20/70, ou 20/30, recurrence of defect, restart oral pred, 1 month 1 day; od 20/40+1, os 20/40+1.
 
Additional Manufacturer Narrative
Device evaluation: sales rep discussed laser energy settings with surgeon who reported that event was not laser related.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: section h6 type of investigation: in the initial report code was submitted as #10 however, the correct code is #4114.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21565568
Report Number3012236936-2025-000069
Device Sequence Number9170578
Product Code GEX
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale